# SDR 98ZZZM3

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 47790005
- Condition: Failed
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FIRE LOOP WILL NOT TEST.  FIRE LOOP AMPLIFIER APPARENTLY FAILED.  REPLACED RT FIRE LOOP AMPLIFIER.  (M)
